MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Codes Output Problem (3005); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens conducted a retrospective review and re-evaluated this complaint.Siemens has now deemed that this complaint now meets the requirement for reporting under 21 cfr 803.Siemens has completed an investigation of the event.The root cause was determined to be a hardware error.Since the dipp (digital image pre-processing) boot up procedure did not start at all, based on expert discussion and experience, it is very likely that the flat panel detector receiver (fdr) board had a bad contact within the real time controller (rtc), which caused the fdr to lose its link to the rtc.The complete rtc was replaced by a service engineer and the error was not reported again.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q ceiling system.During an emergency procedure, the user reported that x-ray could not be released.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.

Brand Name
ARTIS Q CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1- or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key17392684
Report Number3004977335-2023-50727
Device Sequence Number6780124
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public04056869009988
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Initial Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown